# SDR AC2A092335

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,409 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: M/R Head
- Part time: 3,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD IS CRACKED WHERE THREADED PORTION TRANSITIONS INTO FLANGE. REPLACED WITH NEW STUDS.
